sustiva side effects
Jan 8, 2001
CaN YOU PLEASE TELL ME WHAT THE EFFECTS OF DRINKING AND ALCOHOL AND TAKING SUSTIVA ARE ?
dOES IT EFFECT YOUR BAC?
DOES IT AMPLIFY ALCOHOLS EFFECTS ?
ANY THING WOULD HELP
Response from Dr. Henry
Mixing alcohol with Sustiva would magnify some of the Sustiva side effects (sleep disturbances, balance, dizziness, spacy feeling) in some individuals. I would not expect it to have much effect on you back. We often recommend taking Sustiva at night but if think that moderate alcohol use seems to aggravate any Sustiva related effects you might be experiencing then you might try taking the Sustiva in the morning (or taking a break from alcohol use for 1-2 weeks to see what happens). KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.